So lately John has been getting bad headaches again. He was getting them in the Summer really bad, we think from the Sun. So he decided he just needs to wear sun glasses during the Summer. But now, we don't know why. There are many different side effects from the Avastin drug he is still going every three weeks for. So whenever there is anything wrong or John is not feeling well we get all paranoid and worried. It's really scary and most the time it's nothing, but he is constantly having to get checked out.
Yesterday he was sent to the ER from the urgent care because he has been seeing black out of his left eye and he has been getting those headaches. They did an MRI, because those symptoms can be signs of mini strokes. Which are a symptom of the Avastin. He wasn't having those, but the doctor referred him to an ophthalmologist to check his eyes. He told John that his retina could be detaching from where ever it attaches. I'm not sure any details, John is not the detail story telling type of guy. He is supposed to make the appointment for today, so I will update once we find out, I think everything is ok, we just have the case of major Parannoia!!!!